# SDR SWAA2025121942036

- Difficulty date: December 2, 2025
- Submitted: December 19, 2025
- Operation: Air carrier
- Aircraft: N459WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32497
- Aircraft time: 69,271 hours, 41,588 cycles
- System (JASC): 5720 · Wing Miscellaneous Structure
- Part: Support Bracket
- Condition: Cracked
- Location: Zone 600
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK SUPPORT BRACKET TRAILING EDGE AT ORSS 273 ON RT WING.   REPLACED THE SUPPORT BRACKET, AND FASTENERS IAW SRM 51-10-02, ITEM 9, SRM 51-40-02, AND DWG 115A2930, SHEET 8, REV -.
